Multi-norms

Dales, H. G. (2014) Multi-norms. Acta et Commentationes Universitatis Tartuensis de Mathematica, 18 (1). pp. 159-184.

[img]
Preview
PDF (33-65-1-SM)
33_65_1_SM.pdf - Published Version
Available under License Creative Commons Attribution.

Download (633kB)

Abstract

We give a survey of the theory of multi-norms, based on a talk given in Tartu on 5 September 2013.

Item Type: Journal Article
Journal or Publication Title: Acta et Commentationes Universitatis Tartuensis de Mathematica
Additional Information: This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 70558
Deposited By: ep_importer_pure
Deposited On: 28 Aug 2014 08:13
Refereed?: Yes
Published?: Published
Last Modified: 26 Feb 2020 02:23
URI: https://eprints.lancs.ac.uk/id/eprint/70558

Actions (login required)

View Item View Item